Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Get thrush before periods with pink vaginal discharge, pain on lower right side of abdomen while urination. Cause?

Hi there Just wanting to know what my symptoms may be. For the last 3 months a week before my period I am getting what I think is thrush and have been treating it with over the counter medication and cream. This time though I am having pink vaginal discharge . I am also having pains in the lower right side of my abdomen when using the bathroom. Any help would be great. Thanks
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Hi,
The symptom you describe as thrush may possibly be a fungal infection. Inadequate treatment is the usual reason for its recurrence. Your pain on urination can be due to urinary tract infections. In your case a clinical examination is mandatory. Please consult a doctor.
Answered: Fri, 26 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor